# SDR FDEA201605201681

- Difficulty date: May 20, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 69,395 hours, 24,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Part number: 144N5152
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 1018 LT SIDE, SKATE ANGLE CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13-1A.  CUT OUT DAMAGED SECTION FROM STA 990 TO 1040 LT SKATE ANGLE.  FABRCATED AND INSTALLED CREASE BEAM INBRD SPLICE REPAIR STA 990-1040 IAW B757 SRM 53-00-13-2R REPAIR 1.
